Open Access
Translator Disclaimer
January, 1977 On the Cramer-Rao Inequality
Vaclav Fabian, James Hannan
Ann. Statist. 5(1): 197-205 (January, 1977). DOI: 10.1214/aos/1176343754

Abstract

Sufficient conditions for the Cramer-Rao inequality are formulated which do not impose any requirement on the estimator and which are independent of the choice of the densities. A hereditary property is proved for these conditions and the attainability of the lower bound is studied.

Citation

Download Citation

Vaclav Fabian. James Hannan. "On the Cramer-Rao Inequality." Ann. Statist. 5 (1) 197 - 205, January, 1977. https://doi.org/10.1214/aos/1176343754

Information

Published: January, 1977
First available in Project Euclid: 12 April 2007

zbMATH: 0358.62030
MathSciNet: MR433682
Digital Object Identifier: 10.1214/aos/1176343754

Subjects:
Primary: 62F10

Keywords: attainment , Cramer-Rao inequality , estimation , weak derivative

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.5 • No. 1 • January, 1977
Back to Top